# SDR IPXA2021061070360

- Difficulty date: May 18, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327545120000
- Condition: Corroded
- Location: Frm 57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMAIN CARGO COMPARTMENT FLOOR SEAT TRACK FITTING SMALL AT FRAME 56 MIDDLE ZONE Y:0 WITH CORROSIONREMOVED AND REPLACED IAW SRM 51-40-21
